# SDR UALA2009060901634

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 56,930 hours, 10,694 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Unknown
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED LOSS ON FINAL.  FOUND APU BLEED DUCT BLOWN IN AFT CARGO AREA, DUCT REPLACED.  LEAK AND AFOLDS CHECK OKAY.  PERMANENT REPAIR ACCOMPLISHED.   AIRCRAFT OK FOR SERVICE.
